# SDR SWAA2013062617640

- Difficulty date: June 7, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SURFACE CRACKED IN SKIN STAB BS 157.5 8IN FWD OF REAR SPAR.  REPAIRED SKIN IAW CCO.
